# SDR SWAA2024021540784

- Difficulty date: January 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERCOSTAL LOCATED BS 947.5 TO BS 967 AND LBL 25 WL 208.1 AT AFT GALLEY AREA 2024-48762<[01] TOOL USED: ULTRASONIC EQUIPMENT P/N: 45MG; S/N: 130063701; DUE DATE: 24-JUL-24;[02] EQUIPMENT P/N 45MG; S/N 232019809; DUE DATE 22-SEP-24 WAS USED;[03] REPLACED INTERCOSTAL LOCATED BS 947.5 TO BS 967 AND LBL 25 WL 208.1 AT AFT GALLEY AREA IAW B737-800 SRM 51-40-02 AND DWG 147A5660 REV:A. SEE INDIVIDUAL SIGN OFF BELOW.;[04] TASK COMPLETED  SEE INDIVIDUAL SIGN OFF BELOW
